Linear Riccati Dynamics, Constant Feedback, and Controllability in Linear Quadratic Control Problems
Conditions are derived for linear-quadratic control (LQC) problems to exhibit linear evolution of the Riccati matrix and constancy of the control feedback matrix. One of these conditions involves a matrix upon whose rank a necessary condition and a sufficient condition for controllability are based. Linearity of Riccati evolution allows for rapid iterative calculation, and constancy of the control feedback matrix allows for time-invariant comparative static analysis of policy reactions.
|Date of creation:||2005|
|Contact details of provider:|| Postal: P.O. Box 6025, Morgantown, WV 26506-6025|
Phone: (304) 293-7859
Fax: (304) 293-2233
Web page: http://business.wvu.edu/graduate-degrees/phd-economics
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Binder, Michael & Pesaran, Hashem, 2000. "Solution of finite-horizon multivariate linear rational expectations models and sparse linear systems," Journal of Economic Dynamics and Control, Elsevier, vol. 24(3), pages 325-346, March.
- Ehlgen, Jurgen, 1999. "A Nonrecursive Solution Method for the Linear-Quadratic Optimal Control Problem with a Singular Transition Matrix," Computational Economics, Springer;Society for Computational Economics, vol. 13(1), pages 17-23, February.
- Blanchard, Olivier Jean & Kahn, Charles M, 1980. "The Solution of Linear Difference Models under Rational Expectations," Econometrica, Econometric Society, vol. 48(5), pages 1305-1311, July.
- Anderson, Gary & Moore, George, 1985. "A linear algebraic procedure for solving linear perfect foresight models," Economics Letters, Elsevier, vol. 17(3), pages 247-252.
- Hans M. Amman & David A. Kendrick, . "Computational Economics," Online economics textbooks, SUNY-Oswego, Department of Economics, number comp1.
- Klein, Paul, 2000. "Using the generalized Schur form to solve a multivariate linear rational expectations model," Journal of Economic Dynamics and Control, Elsevier, vol. 24(10), pages 1405-1423, September.
When requesting a correction, please mention this item's handle: RePEc:wvu:wpaper:05-10. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Josh Hall)
If references are entirely missing, you can add them using this form.